MathSciNet Relay Station
MathSciNet bibliographic data
MR318334 (47 #6881) 20H05
Brown, H.; Neubüser, J.; Zassenhaus, H. On integral groups. I. The reducible case. Numer. Math. 19 (1972), 386–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement